Similarity Solution for the Curved Two-Dimensional Jet

[+] Author and Article Information
G. K. Fleming

School of Engineering, Lakehead University, Thunder Bay, Ontario, Canada

S. A. Alpay

University of Waterloo, Waterloo, Ontario, Canada

J. Appl. Mech 39(4), 879-882 (Dec 01, 1972) (4 pages) doi:10.1115/1.3422885 History: Received March 16, 1971; Online July 12, 2010


A similarity solution has been obtained for a fluid jet bounded on one side by a separation bubble and on the other by an unbounded region containing the same fluid. The inner boundary has been approximated by a porous pseudowall. The resulting mathematical model reduces to other cases such as the plane wall jet and the free curved jet. A two-parameter family of solutions to the resulting nonlinear equation for the outer half of the jet correlates well with experimental data.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In